# SDR 2018FA0000185

- Difficulty date: June 14, 2018
- Submitted: June 16, 2018
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING MESSAGE. PERFORMED ON GROUND THE PRESSURIZATION WITH THE ENGINES IAW AMM 21-50-00/863-805 IN TEST NORMAL ON GROUND. PERFORMED OPERATIONAL TEST THE TWO CONTROLERS IAW AMM 21-31-16 IN FLIGHT TEST, VERIFIED THAT THE CPAM OPERATES NORMAL PRESSURIZING THE AIRCRAFT IN FLIGHT TEST NO FOUND DISCREPANCIES.
